| Model Number |
02.12.0514FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
06/29/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient had knee instability and the cause is unknown.There are no indications of trauma or a fall.At about 7 years and 10 months post primary the surgeon revised the flex s5l - 14mm insert to a flex 5l - 17mm to increase stability.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 6 july 2026: lot 173782: (b)(4) items manufactured and released on 03-nov-2017.Expiration date: 16-oct-2022.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: the surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.